# SDR UIEA2013040900188

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 59,110 hours, 9,240 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 900040817
- Part serial: 0281A
- Condition: Failed
- Location: Te Flaps
- Part time: 8,100 hours, 1,433 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS FLAPS DRIVE, DURING RETRACTION FROM 20 TO 10.  OTBD T/E FLAPS STOPPED.  SEEMED LT T/E FLAP REMAINED LOWER THAN RT.  EXPANDED VIEW AND STATUS T/E FLAPS INDICATED.  APPROX 50-55 MIN INTO FLT. EXPANDED VIEW EXTINGUISHED AND SYS APPEARED NORMAL.  DURING HOLDING AND IN LANDING CONFIGURATION RETRACTED FLAPS FROM 25 TO 20.  FLAPS DID NOT RETRACT TO 20 AND EXPANDED VIEW WAS NOT INDICATED.  LOWERED FLAPS TO 25. REMAINED CONFIGURED FOR LANDING.  FLAPS RETRACTED OK ON GROUND.  (R & R LT OTBD T/E FLAP RVDT IAW AMM 27-58-01. OPS CHECK WAS GOOD IAW AMM 27-58-01/725-050.  C/O L,C,R FCC TEST AND PASSED IAW AMM 27-51-00.)
